Alert archive / Michigan / Small Craft Advisories in 2020
Small Craft Advisory 53, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at May 14, 2020, 4:08 AM EDT. It took effect at May 14, 2020, 8:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2020, 4:08 AM EDT (08:08 UTC)
- In effect from
- May 14, 2020, 8:00 AM EDT
- Expired
- May 14, 2020, 9:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
156 WHUS73 KAPX 140808 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 408 AM EDT Thu May 14 2020 LHZ346>349-141615- /O.NEW.KAPX.SC.Y.0053.200514T1200Z-200515T0100Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 408 AM EDT Thu May 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 9 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 5 feet expected. * WHERE...St Ignace to False Detour Channel, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...From 8 AM this morning to 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-141615- /O.NEW.KAPX.SC.Y.0053.200514T1200Z-200515T0100Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 408 AM EDT Thu May 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 9 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 3 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...From 8 AM this morning to 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
625 WHUS73 KAPX 141548 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1148 AM EDT Thu May 14 2020 LHZ346>349-150000- /O.CON.KAPX.SC.Y.0053.000000T0000Z-200515T0100Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1148 AM EDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt to Alabaster MI, Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and St Ignace to False Detour Channel. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-150000- /O.CON.KAPX.SC.Y.0053.000000T0000Z-200515T0100Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1148 AM EDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Highest waves around 3 feet. * WHERE...St. Marys River Point Iroquois to E. Potagannissing Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
122 WHUS73 KAPX 141936 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 336 PM EDT Thu May 14 2020 LHZ347>349-LSZ321-322-142045- /O.CAN.KAPX.SC.Y.0053.000000T0000Z-200515T0100Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 336 PM EDT Thu May 14 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LHZ346-150100- /O.CON.KAPX.SC.Y.0053.000000T0000Z-200515T0100Z/ St Ignace to False Detour Channel- 336 PM EDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Highest waves around 4 feet. * WHERE...St Ignace to False Detour Channel. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
646 WHUS73 KAPX 142251 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 651 PM EDT Thu May 14 2020 LMZ341-342-344>346-150700- /O.NEW.KAPX.MF.Y.0001.200514T2300Z-200515T1500Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 651 PM EDT Thu May 14 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... * WHAT...Dense fog will reduce visibility to less than one mile at times. * WHERE...Seul Choix Point to 5NM West of Mackinac Bridge, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...Until 11 AM EDT Friday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LHZ346-150100- /O.CON.KAPX.SC.Y.0053.000000T0000Z-200515T0100Z/ St Ignace to False Detour Channel- 651 PM EDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Highest waves around 3 feet. * WHERE...St Ignace to False Detour Channel. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
733 WHUS73 KAPX 142358 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 758 PM EDT Thu May 14 2020 LHZ346-151200- /O.EXA.KAPX.MF.Y.0001.000000T0000Z-200515T1500Z/ /O.CON.KAPX.SC.Y.0053.000000T0000Z-200515T0100Z/ St Ignace to False Detour Channel- 758 PM EDT Thu May 14 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...For the DENSE FOG ADVISORY, dense fog will reduce visibility to less than one mile. For the SMALL CRAFT ADVISORY, highest waves around 3 feet. * WHERE...St Ignace to False Detour Channel. * WHEN...For the DENSE FOG ADVISORY, until 11 AM EDT Friday. For the SMALL CRAFT ADVISORY, until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LHZ345-347>349-151200- /O.EXA.KAPX.MF.Y.0001.000000T0000Z-200515T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 758 PM EDT Thu May 14 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... * WHAT...Dense fog will reduce visibility to one quarter mile or less. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 11 AM EDT Friday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LMZ341-342-344>346-151200- /O.CON.KAPX.MF.Y.0001.000000T0000Z-200515T1500Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 758 PM EDT Thu May 14 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... * WHAT...Dense fog will reduce visibility to one quarter mile or less. * WHERE...Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Seul Choix Point to 5NM West of Mackinac Bridge, Manistee to Point Betsie MI, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...Until 11 AM EDT Friday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$
769 WHUS73 KAPX 150114 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 914 PM EDT Thu May 14 2020 LHZ346-151500- /O.EXP.KAPX.SC.Y.0053.000000T0000Z-200515T0100Z/ /O.CON.KAPX.MF.Y.0001.000000T0000Z-200515T1500Z/ St Ignace to False Detour Channel- 914 PM EDT Thu May 14 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Dense fog will reduce visibility to less than one mile. * WHERE...St Ignace to False Detour Channel. * WHEN...Until 11 AM EDT Friday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LMZ341-342-344>346-151500- /O.CON.KAPX.MF.Y.0001.000000T0000Z-200515T1500Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 914 PM EDT Thu May 14 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... * WHAT...Dense fog will reduce visibility to one quarter mile or less. * WHERE...Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay, Seul Choix Point to 5NM West of Mackinac Bridge, Manistee to Point Betsie MI, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...Until 11 AM EDT Friday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LHZ345-347>349-151500- /O.CON.KAPX.MF.Y.0001.000000T0000Z-200515T1500Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 914 PM EDT Thu May 14 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... * WHAT...Dense fog will reduce visibility to one quarter mile or less. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt to Alabaster MI, Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island. * WHEN...Until 11 AM EDT Friday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 14, 3:35 AM EDT, 33 minutes earlier.
Area forecast discussion, May 14, 3:35 AM EDT, 33 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 335 AM EDT Thu May 14 2020 .NEAR TERM...(Today through Tonight) Issued at 335 AM EDT Thu May 14 2020 ...Showers today... High Impact Weather Potential: A few rumbles of thunder possible south this afternoon and early evening. High pressure is off the mid-Atlantic coast. Low pressure systems are found in the lee of the central Rockies, and over western ND. In between, southerly return flow is ramping up in the western and central Great Lakes. Our antecedent air was quite dry, but we are starting to overcome that, with surface dew points climbing thru the 20s and (in some spots) into the low/mid 30s. Initial rounds of showers are advancing eastward into central upper MI and sw lower MI, seemingly on their way to bypassing a large portion of northern MI. But additional showers have been developing in eastern WI. Precip trends are the main concern. There are one or more bands of elevated showers ahead of the main areas of precip, extending from nw lower to se lower MI. These are in the warm-advection wing, and are mostly just virga. We've seen some blips in nw lower MI, suggesting some sprinkles or isolated light showers are possible with these, at most. Main precip is being forced by a low level jet, which is both moving eastward and pivoting/veering toward the southern Great Lakes. Sw 850mb winds of 30-40kt will target southern Lake MI centered a few hours either side of 12Z. For northern MI, western Chip/Mack Cos will be the first place to see more widespread precip push in, over the next couple of hours. Do expect precip to our west to continue to expand as it pushes eastward. Likely to categorical pops are in order for at least the 1st half of the day. As the day goes on, the main focus for convection and new precip development will move to our south, where diurnal heating and developing instability interact with the southern edge of the rain- cooled airmass from this morning. Most of this activity will impact southern lower MI and points south, but perhaps some of this will scrape by the far se (Gladwin/Arenac Cos in particular). A chance for thunder down that way this afternoon is reasonable, with MuCape values of 200-300j/kg. Hard to see the airmass recovering fast enough, this far north, to produce a svr tstorm threat. Elsewhere, an incoming shortwave will support showers longer in eastern upper MI this afternoon and even early evening. In between, much of northern lower MI sees some mid-level drying this afternoon. Precip will see a relative lull, though plenty of low- level moisture will keep things cloudy. Some drizzle may also be possible. Max temps today upper 40s eastern upper MI, to near 60f south of M- 55. Tonight, a vigorous shortwave will move eastward toward Superior late. Surface cyclogenesis will proceed in the southern/eastern lakes late tonight into Fri morning. This will eventually act to drag some drier air into the region. Precip will be found with the inbound wave, but appears most likely to stay to our west thru 12Z. Otherwise, chancy pops will tend to slowly diminish from nw to se thru the night. Still considerably more clouds than not though (and any breaks would probably lead to quick fog/stratus development). Min temps from near 40f north to near 50f far se. && .SHORT TERM...(Friday through Saturday) Issued at 335 AM EDT Thu May 14 2020 High impact weather potential: Minimal. A weak area of low pressure will be departing the forecast area early Friday...taking with it the lingering chances of rain showers and allowing high pressure to build in from the north and also begin to scour out the clouds. Models are in good consensus with this scenario...with more clouds over eastern upper Saturday than over northern lower with some lingering moisture on the southern side of the aforementioned high pressure building southward from Canada. There may be a very small chance of some light rain/sprinkles falling over eastern upper as a weak upper level wave passes over the surface high pressure with accompanying moisture Friday. Winds will be out of the northwest, but fairly light, before becoming light and variable once said high pressure is over northern Michigan Saturday. Highs will vary greatly Friday...only reaching the mid 50s over eastern upper and near 70 over the far southeastern part of our forecast area with downsloping winds. Saturday will be a bit more uniform...in the upper 50s to mid 60s. && .LONG TERM...(Saturday night through Wednesday) Issued at 335 AM EDT Thu May 14 2020 High impact weather potential: Minimal. Nuisance type precipitation/clouds will continue through at least Wednesday as several disturbances continue to move across the Great Lakes region. A low pressure system that develops over the central Great Plains will move into the Great Lakes region Sunday...bringing the best chances of rain throughout the long term forecast period. A strong high pressure then builds in during the day Wednesday. Highs could reach into the 70s Wednesday and well into the 70s Thursday as aforementioned high pressure builds into the region, clearing skies, and producing light winds. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 119 AM EDT Thu May 14 2020 Increasing shower chances overnight from west to east as a strengthening low level jet pushes deeper moisture into the Great Lakes. Ceilings lowering to MVFR overnight, then to IFR on Thursday. A rumble of thunder possible at MBL on Thursday but the chances are too low to include in the TAF. The showers will gradually diminish Thursday afternoon, leaving behind lots of low level moisture and widespread IFR ceilings that will carry into Thursday night. Increasing low level winds may lead to LLWS across northern Lower Michigan late tonight/early Thursday, particularly at TVC and MBL. && .MARINE... Issued at 335 AM EDT Thu May 14 2020 Se winds will increase a touch this morning, and there may be a few-hour window where low-end SCA conditions are realized, mainly over far northern Lakes MI/Huron, and on Whitefish Bay. Given the threat is limited and localized, will go along with previous shifts in declining to issue an advisory. Otherwise, low pressure will develop over the southern and eastern Great Lakes very late tonight into Friday. This will contribute to increasing westerly breezes Friday. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...JZ SHORT TERM...TL LONG TERM...TL AVIATION...JK MARINE...JZ
Hazardous weather outlook, May 14, 3:47 AM EDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 347 AM EDT Thu May 14 2020 MIZ016>018-020>036-041-042-086>088-095>099-151200- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 347 AM EDT Thu May 14 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. There is a chance for thunderstorms this afternoon and early evening, south of a line from Cadillac to Alpena. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-151200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 347 AM EDT Thu May 14 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. There is a chance for thunderstorms this afternoon and early evening, mainly on Lake Huron south of Alpena. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 6:51 PM EDT | Marine Dense Fog Advisory | APX | 16 hr |
Nearby
Small Craft Advisories in Michigan, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.